Alert archive / Indiana / Small Craft Advisories in 2012
Small Craft Advisory 15, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Feb 6, 2012, 4:18 PM EST. It took effect at Feb 7, 2012, 10:00 AM EST. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Feb 6, 2012, 4:18 PM EST (21:18 UTC)
- In effect from
- Feb 7, 2012, 10:00 AM EST
- Expired
- Feb 8, 2012, 4:55 AM EST
- In force
- 19 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
194 WHUS73 KIWX 062118 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 418 PM EST MON FEB 6 2012 LMZ043-046-070530- /O.NEW.KIWX.SC.Y.0015.120207T1500Z-120208T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 418 PM EST MON FEB 6 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TUESDAY TO 10 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TUESDAY TO 10 AM EST WEDNESDAY. * WINDS: BECOMING NORTHEAST 10 TO 20 KNOTS WITH FREQUENT GUSTS TO AROUND 25 KNOTS TUESDAY MORNING. * WAVES: BUILDING TO 5 TO 8 FEET BY TUESDAY NIGHT...THEN SUBSIDING THROUGH THE DAY WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
6 follow-up statements
297 WHUS73 KIWX 070402 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1102 PM EST MON FEB 6 2012 LMZ043-046-071215- /O.CON.KIWX.SC.Y.0015.120207T1500Z-120208T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1102 PM EST MON FEB 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TUESDAY TO 10 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TUESDAY TO 10 AM EST WEDNESDAY. * WINDS: BECOMING NORTHEAST 10 TO 20 KNOTS WITH FREQUENT GUSTS TO AROUND 25 KNOTS TUESDAY MORNING...THEN BACKING NORTHWEST EARLY WEDNESDAY. * WAVES: BUILDING TO 5 TO 8 FEET BY TUESDAY NIGHT...THEN SUBSIDING THROUGH THE DAY WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
454 WHUS73 KIWX 070926 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 426 AM EST TUE FEB 7 2012 LMZ043-046-071730- /O.CON.KIWX.SC.Y.0015.120207T1500Z-120208T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 426 AM EST TUE FEB 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 AM EST WEDNESDAY. * WINDS: NORTHEAST 10 TO 20 KNOTS WITH FREQUENT GUSTS TO AROUND 25 KNOTS...THEN DIMINISHING AND BACKING NORTH EARLY WEDNESDAY. * WAVES: BUILDING TO 5 TO 8 FEET BY THIS EVENING...THEN SUBSIDING THROUGH THE DAY WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
361 WHUS73 KIWX 071551 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1051 AM EST TUE FEB 7 2012 LMZ043-046-080000- /O.CON.KIWX.SC.Y.0015.000000T0000Z-120208T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1051 AM EST TUE FEB 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY. * WINDS: NORTHEAST 15 TO 20 KNOTS WITH A FEW GUSTS TO AROUND 25 KNOTS...THEN DIMINISHING AND BACKING NORTH EARLY WEDNESDAY. * WAVES: BUILDING TO 5 TO 8 FEET BY THIS EVENING...THEN SUBSIDING BELOW 4 FEET WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
942 WHUS73 KIWX 072109 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 409 PM EST TUE FEB 7 2012 LMZ043-046-080515- /O.EXT.KIWX.SC.Y.0015.000000T0000Z-120208T1000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 409 PM EST TUE FEB 7 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EST WEDNESDAY. * WINDS: NORTHEAST 10 TO 20 KNOTS DIMINISHING TO 10 KNOTS OR LESS EARLY WEDNESDAY MORNING. * WAVES: 4 TO 7 FEET SUBSIDING TO 2 TO 4 FEET BY DAYBREAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
846 WHUS73 KIWX 080312 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1012 PM EST TUE FEB 7 2012 LMZ043-046-081000- /O.CON.KIWX.SC.Y.0015.000000T0000Z-120208T1000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1012 PM EST TUE FEB 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST WEDNESDAY. * WINDS: NORTHEAST 10 TO 15 KNOTS DIMINISHING TO 10 KNOTS OR LESS EARLY WEDNESDAY MORNING. * WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET BY DAYBREAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
262 WHUS73 KIWX 080955 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 455 AM EST WED FEB 8 2012 LMZ043-046-081800- /O.CAN.KIWX.SC.Y.0015.000000T0000Z-120208T1000Z/ /O.NEW.KIWX.SC.Y.0016.120208T2300Z-120210T1100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 455 AM EST WED FEB 8 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST FRIDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST FRIDAY. THE SMALL CRAFT ADVISORY THAT WAS IN EFFECT EARLY THIS MORNING HAS BEEN CANCELLED. * WINDS: WEST BECOMING SOUTHWEST AND INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THURSDAY NIGHT. * WAVES: 3 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Feb 6, 4:11 PM EST, 7 minutes earlier.
Area forecast discussion, Feb 6, 4:11 PM EST, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 411 PM EST MON FEB 6 2012 .SHORT TERM.../TONIGHT THROUGH TUESDAY NIGHT/ SHRTWV DROPPING SE ACROSS SOUTH CENTRAL CANADA TODAY WILL CAUSE A BACKDOOR CDFNT TO MOVE THROUGH OUR CWA LATE TONIGHT AND TUE MORNING. LARGE PATCH OF STRATUS/FOG OVER NW IN/WRN MI/WI/IL/IA WAS SHRINKING THIS AFTN... BUT PER HRR EXPECT WITH DIURNAL COOLING IT WILL EXPAND/ADVECT BACK OVER THE AREA TONIGHT AS LOW LEVELS SATURATE. ONLY SHALLOW MOISTURE ALONG FRONT SO NO SGFNT PRECIP EXPECTED WITH FROPA... THOUGH WITH LOW LEVELS SATURATING THERE MAY BE ENOUGH LOW LEVEL CONVERGENCE FOR SOME FREEZING DRIZZLE IN VCNTY OF THE FRONT LATE TONIGHT AND EARLY TUE...OTHERWISE JUST CLOUDY SKIES EXPECTED FOR TUE AS MORNING STRATUS LINGERS AND MORE MOVES IN FROM THE NORTH BEHIND THE FRONT. THE NRN STREAM SHRTWV SHOULD SHEAR OUT THE CLOSED LOW OVER THE CENTRAL ROCKIES AND SWEEP REMNANT TROF EAST ACROSS THE MIDWEST TUE NGT. DEEPER MOISTURE ASSOCIATED WITH THIS FEATURE ALONG WITH SOME WK LIFT MAY RESULT IN LIGHT SNOW ACROSS THE AREA TUE NGT. TEMPS TOUGH TONIGHT WITH PORTIONS OF THE AREA CLOUDY ALL NIGHT AND PARTS CLEAR PART OF THE NIGHT. STAYED CLOSE TO PREV FCST BUT BUMPED UP SLIGHTLY ACROSS WEST WERE MORE CLOUD COVER EXPECTED. WITH CLOUDY SKIES AND CAA TUE/TUE NGT... LEANED TOWARD COOLER MOS FOR HIGHS AND ON WARMER END FOR LOWS. && .LONG TERM... WEDNESDAY THROUGH MONDAY DEVELOPING/DEEPENING HUDSON BAY NEGATIVE MIDLEVEL HEIGHT ANOMALY WILL SUPPORT A TREND TO COOLER TEMPS IN THE PERIOD...WITH AN INCREASED CHANCE OF FOR LAKE EFFECT SNOW BY THE WEEKEND. NORTHERN ATLANTIC RIDGING WILL SUPPORT A BLOCKING PATTERN ACROSS THAT REGION...OFFERING A SOUTHWARD BIAS TO THE COLD DOME IN PLACE ACROSS NORTHERN NOAM. NEARLY STATIONARY WESTERN NOAM RIDGE...WILL HELP SUPPORT LONG MERIDONAL FLOW OVER EASTERN CANADA...REINFORCING THE COLD DOME UNDER THE UPPER TROUGH. HENCE...THIS SYSTEM MAY LINGER A FEW DAYS LONGER THAN WHAT CURRENT MEAN DETERMINISTIC PROGS SUGGEST. THE 12Z ECMWF AND GFS BOTH HAVE TRENDED IN THIS DIRECTION. A WEEK IMPULSE WILL SUPPORT A CHANCE OF LIGHT SNOW SHOWERS SE HALF WED MORNING...WITH SFC RIDGING EXPECTED INTO FRI. A STRONGER FROPA IS EXPECTED BY FRIDAY...AS A MODIFIED ARCTIC AIRMASS ADVECTS SE INTO THE NE CONUS. MAIN FORECAST CONCERN WAS SNOW CHANCES THIS FRIDAY...WITH A MODIFIED ARCTIC FRONT LIKELY TO SUPPORT A RATHER BRIEF BUT STRONG PERIOD OF UVM. THE 12Z ECMWF IS CERTAINLY THE MOST AGGRESSIVE PER DEVELOPING SNOW...GIVEN IT/S MUCH STRONGER REFLECTED LL CONVERGENCE. FEEL THIS SOLUTION HAS SOME MERRITT...AND HAVE ADJUSTED POPS UP ACROSS THE ENTIRE AREA TO REFLECT THIS CONCERN. IN ADDITION...GREAT LAKES BL MOISTURE FLUX WILL LIKELY AID IN PRECIP GENERATION. STAUNCH CAA AND INCREASING LAKE INDUCED INSTABILITY WILL CERTAINLY INCREASE THE CHANCES FOR LAKE EFFECT SNOW OVER THE NW. THE 12Z ECMWF EVEN HAS A THERMAL TROUGH SIGNAL IN IT/S MSLP FIELDS BY 12Z SAT...SUGGESTING A RATHER INTENSE LAKE INDUCED CONVECTIVE SIGNAL. THIS WILL NEED TO BE MONITORED IN FUTURE FORECAST ITERATIONS. OTHERWISE...CONTINUED TO ADJUST TEMPS DOWN IN THE SAT-SUN PERIOD...WITH FURTHER DOWN ADJUSTMENT LIKELY NEEDED IF A STRONGER GREAT LAKES UPPER TROUGH DEVELOPS...ESP MON-TUE. && AVIATION... HAVE MADE SOME SIGNIFICANT UPDATES TO BOTH SBN AND FWA TAFS TO TAKE INTO ACCOUNT EXPECTED RADIATION FOG AND STRATUS DECK APPROACHING FROM THE WEST. GROUND FOG HAD FORMED AGAIN TONIGHT OVER THE AREA AND WAS INCREASING IN COVERAGE...DEPTH AND HORIZONTAL THICKNESS...SO WENT WITH DECREASING VISIBILITIES OVERNIGHT AT SBN AND FWA. THE STRATUS DECK OVER IL SHOULD ARRIVE AT SBN AROUND 14Z GIVEN PURE EXTRAPOLATION. HOWEVER...GIVEN DAYTIME DIURNAL TRENDS...THE ADVANCING CLOUD DECK SHOULD SLOW DURING THE LATE MORNING AND SHOULD REACH FWA AROUND NOON. FOR NOW...SCATTERED OUT THE LAYER LATE IN THE DAY...BUT STILL MUCH UNCERTAINTY IS THIS REGARD. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...JT LONG TERM...JC AVIATION...JT
Hazardous weather outlook, Feb 6, 5:05 AM EST, 11 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 505 AM EST MON FEB 6 2012 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-071015- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 505 AM EST MON FEB 6 2012 /405 AM CST MON FEB 6 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT AREAS OF DENSE FREEZING FOG WILL BE POSSIBLE THROUGH MID MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT CHANCE OF LIGHT SNOW TUESDAY NIGHT AND WEDNESDAY. MUCH COLDER TEMPERATURES ARE EXPECTED FRIDAY THROUGH SUNDAY WITH A SMALL CHANCE FOR SNOW SHOWERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-071015- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 505 AM EST MON FEB 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT AREAS OF DENSE FREEZING FOG ARE POSSIBLE THROUGH MID MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT CHANCE OF LIGHT SNOW TUESDAY NIGHT AND WEDNESDAY. MUCH COLDER TEMPERATURES ARE EXPECTED FRIDAY THROUGH SUNDAY WITH A CHANCE FOR SNOW SHOWERS. THERE COULD BE PERIODS OF CONDITIONS HAZARDOUS TO SMALL CRAFT AROUND MID WEEK AND ESPECIALLY LATE IN THE WEEK AND THIS WEEKEND WITH THE COLDER TEMPERATURES. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Special weather statement, Feb 6, 10:44 AM EST, 5 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1044 AM EST MON FEB 6 2012 INZ018-026-027-OHZ001-004-015-024-061745- ALLEN IN-WELLS-ADAMS-WILLIAMS-DEFIANCE-PAULDING-VAN WERT- INCLUDING THE CITIES OF...FORT WAYNE...NEW HAVEN...BLUFFTON... OSSIAN...DECATUR...BERNE...BRYAN...MONTPELIER...DEFIANCE... SHERWOOD...HICKSVILLE...PAULDING...ANTWERP...MELROSE...VAN WERT... DELPHOS...OHIO CITY 1044 AM EST MON FEB 6 2012 PATCHY DENSE FOG WILL IMPACT PORTIONS OF NORTHEAST INDIANA AND NORTHWEST OHIO INCLUDING THE CITY OF FORT WAYNE LATE THIS MORNING. THE FOG WILL LIMIT VISIBILITY IN SPOTS TO A QUARTER MILE. MOTORISTS SHOULD TURN ON THEIR HEADLIGHTS AND EXPECT TO ENCOUNTER AREAS OF LOW VISIBILITY REQUIRING SLOWER DRIVING SPEEDS. SOME HIGHWAYS THAT MAY BE IMPACTED INCLUDED INTERSTATE 69...ROUTE 6... ROUTE 30... AND ROUT 24.
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 6, 7:12 AM EST | Freezing Fog Advisory | IWX | Cass, DeKalb, Elkhart, Fulton, Huntington, LaGrange and 9 more | 6 hr |
Nearby
Small Craft Advisories in Indiana, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.